MathSciNet Relay Station
MathSciNet bibliographic data
MR1974340 46J10
Dawson, T. W.; Feinstein, J. F. On the denseness of the invertible group in Banach algebras. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2831–2839.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement